Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Citalopram and vinegar smelling sweat

(3 Posts)
Handbaghag Sat 25-Feb-17 08:52:59

I've been on Citalopram for a few months and have night sweats that smell like vinegar. Anyone experience the same?

NolongerAnxiousCarer Sat 25-Feb-17 17:03:19

My DH has the same, his pillows stink, constantly changing pillow cases. He is on citalopram and olanzapine.

gottachangethename1 Sat 25-Feb-17 17:09:19

Interesting about the night sweats on citalopram. I thought it was peri menopause! I haven't noticed vinegar smell though.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now